MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MC33371
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a 4.5" smallbore bifuse ext set w/2 microclave® clear, 2 clamps, luer lock that experienced breakage during use.The report stated, "nurse noticed broken bifuse in the patient's highchair".
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 1jul2025 has been used as a placeholder.E1 - additional contact (b)(6).Investigation summary: one (1) used partial.List #mc33371, 4.5" smallbore bifuse ext set w/2 microclave® clear, 2 clamps, luer lock, two (2) used.List #unknown, extension tubing and two (2) used.List #unknown, extension set with clave and micron filter were returned for evaluation.As returned, the male luer of the mc33371 was observed to be separated and missing from the set.Additional the male luer from the unknown extension set was returned separated.The tube from the mc33371 was visually inspected and cut tube like the tube had been pulled was observed.The tube was measured finding shorter than specification.Complaint of broken can be confirmed.The probable cause is typically due to pulling force applied during use.A returned non icu set was observed with a tube separation.However, since this is an non-icu medical set the probable cause cannot be determined.A device history review could not be conducted because no lot number(s) was/were identified.

Brand Name
4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22795772
Report Number9617594-2025-01669
Device Sequence Number15532515
Product Code FMG
UDI-Device Identifier00887709038172
UDI-Public00887709038172
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33371
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown